# SDR SWIA201541263

- Difficulty date: June 2, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 23,619 hours, 14,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR PANEL 282FRF HAS DAMAGE TO TOP PLY AND CORE.  REPAIRED IAW REO.
